Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the remedy for dizziness?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
Laying down with feet up got real dizzy rhen standing. I have been dizzy for 7 days just stopped estrogen last week and have been dizzy every day . Went to Er 3times all negative workup! I hsve not been dizzy in 2 days and now its back again . 43 year old female. Taken estrogen for 20 days for mock cycle . Stopped it Monday, been dizzy , got bleed heavy for 2 days then very light. Today i was till just now .. Dizzy , really scared
Posted Mon, 13 Jan 2014 in Women's Health
Answered by Dr. Sree Gouri SR 3 hours later
Brief Answer: Anemia, hypotension, hypoglycemia Detailed Answer: Hi, Thanks for the query. The possible causes for your problem are : -Heavy blood loss leading to anemia -General causes like hypoglycemia, variations in blood pressure. - Rare side effects of estrogen tablets like coagulation abnormalities etc. So, once consult your gynecologist and get evaluated. Check blood pressure. Go for investigations like blood sugar levels, hemoglobin levels, coagulation profile, ECG, echo cardiogram etc. If you are having leg cramps, once go for doppler study of lower limbs. Possibly with this workup the cause for your problem can be identified and treated. Don't worry, there may not be any major problem but better to get through evaluation. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor